How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

First of all I took Lialda 5 days ago. Friday May 27th at 1 00

Resolved Question:

First of all I took Lialda 5 days ago. Friday May 27th at 1:00 P.M I took one 1.2 GM pill.
Apparently Lialda has a half life of 8-12 hours. My questions are as follows. Have not taXXXXX XXXXXalda since initial dose.

1. Should the Lialda be out of my system by now?

2. Ten hours after taking Lialda, two Hives broke out on the left side of my belly. Breathing
seemed slightly labored. I went to the urgent care 28 hours after taking Lialda. my blood oxygen concentration level ranged from 95-100 percent. BP was 120-84 and heart rate was 88 BPM.

My other questions is "Is it possible more allergic reactions could occur?
Submitted: 5 years ago.
Category: Health
Expert:  CamilleRN replied 5 years ago.

CamilleRN :

Welcome to JustAnswer Health...and thank you for your question. I am a verified Expert and am delighted to help you today. To be very frank.. this does not sound like an allergic reaction at all. Your vital signs were all within normal limits... and the labored breathing can be explained by anxiety..... worrying that you may have been having a reaction from the medication. There is no danger that now, 5 days later, any reaction would now occur.


What could have caused the Hives to appear then? My only theory is I ate a Klondike bar and 15 minutes later the hives appeared.


However I have never had an allergy to chocolate or vanilla


By the way I was concerned that I was having a reaction to the medication

CamilleRN and 4 other Health Specialists are ready to help you

Related Health Questions